Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 09:36:13 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643004
  • Total Topics: 48924
  • Online Today: 252
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada, Kaletra and a heavy chest  (Read 1326 times)

0 Members and 1 Guest are viewing this topic.

Offline Invincible2056

  • Member
  • Posts: 4
Truvada, Kaletra and a heavy chest
« on: December 26, 2006, 08:46:51 AM »
Hello All,

This is my first time posting to this site. I found it yesterday on Christmas Day. I need your help. I am currently taking truvada and Kaletra and I have had great results. My Viral Load is undetectable and my T-cells are >550. I have been taking the meds for 2 years.

However, I just developed extreme gas. The gas is causing me difficulty  breathing. My chest is very tight and it is also triggering the Asthma.  Has anyone else experienced this problem and if so what did you do to correct it?

I am a very active person and while I know I am blessed for my Viral Load to be undetectable, I must eliminate this problem too. Please help me!  Any suggestions?
I used to be...I am... and I always will be.

Offline RapidRod

  • Member
  • Posts: 15,288
Re: Truvada, Kaletra and a heavy chest
« Reply #1 on: December 26, 2006, 10:54:32 AM »
On the same meds.
Quote
what did you do to correct it?
FART ;D

Offline catwoman

  • Member
  • Posts: 111
Re: Truvada, Kaletra and a heavy chest
« Reply #2 on: December 26, 2006, 01:09:22 PM »
I take the same 2 meds.  Extreme gas can be a side effect of the medicine.  I did and do several different things.  I've been taking it for almost a year now and I don't have gas half as much as I used to.  I take Acidophilus supplement to make sure my flora is correct in my gut and intestines.  I monitored my foods to figure out what foods really caused the gas.  I either eliminated the foods that I noticed caused severe gas or I eat less of it.  I discovered I can't eat avocado or lamb anymore.  They are 2 of my favorite foods but I'd rather forego it than to deal with the awful gas and pain.  I also make sure I eat something every 3 to 4 hours.  If I let myself go to long without eating, the gas builds up and I have problems.  It takes time to figure out but patience is definitely a virtue.  Good luck and keep us updated on how you are doing.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.